Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What can be done for the spasms in my legs ?

Hi I have a lot of spasms in my legs which burn like hell. I cannot walk up straight and cannot stand for a long time. It is more in my right leg
Asked On : Mon, 7 Mar 2011
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HealthcareMagic. These leg spasms can be due to overextension of the muscles, overweight, prolonged standing during the day,dehydration or alterations in the balance of salts in the bloodstream (such as a high or low calcium, sodium or potassium level).

Avoid prolonged standing in day, drink plenty of water and fluids in the day and take some multivitamin and multimineral supplements. If you are overweight, try losing some weight by taking healthy nutritious diet and limiting the intake of fatty foods. Also do regular mild exercises under a physical trainer.

if the symptoms persist then get it seen from a physician and get thyroid disease and neurological causes ruled out.
Hope it helps you. Regards.

Answered: Mon, 7 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor